# SDR YENA2022031400192

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.250 INCH APPROX IN COCKPIT (1EA); REMOVED AND REPLACED CONTINUITY FITTING RH (1E/A) AND FASTENERS LOC. BTW FR1 TO FR2 WINDSHIELD AREA IAW A320 SRM 51-42-11 AND DRAWING R531 12919

.
